메뉴 건너뛰기




Volumn 11, Issue 6, 2009, Pages 1365-1383

Pólya's conjecture in the presence of a constant magnetic field

Author keywords

Eigenvalue bounds; Laplace operator; Magnetic schr dinger operators; Polya's conjecture; Semi classical estimates

Indexed keywords


EID: 74349087923     PISSN: 14359855     EISSN: None     Source Type: Journal    
DOI: 10.4171/JEMS/184     Document Type: Article
Times cited : (33)

References (27)
  • 1
    • 0000545486 scopus 로고
    • On semiclassical bounds for eigenvalues of Schrödinger operators
    • [AL] MR 0598768
    • [AL] Aizenman, M., Lieb, E.: On semiclassical bounds for eigenvalues of Schrödinger operators. Phys. Lett. A 66, 427-429 (1978) MR 0598768
    • (1978) Phys. Lett. , vol.66 A , pp. 427-429
    • Aizenman, M.1    Lieb, E.2
  • 2
    • 84931493237 scopus 로고
    • Covariant and contravariant symbols of operators
    • [B1] Zbl 0259.47004 MR 0350504
    • [B1] Berezin, F. A.: Covariant and contravariant symbols of operators. Math. USSR-Izv. 6 (1972), 1117-1151. Zbl 0259.47004 MR 0350504
    • (1972) Math. USSR-Izv. , vol.6 , pp. 1117-1151
    • Berezin, F.A.1
  • 3
    • 84956079691 scopus 로고
    • Convex functions of operators
    • [B2] Zbl 0271.47011 MR 0300121
    • [B2] Berezin, F. A.: Convex functions of operators. Math. USSR-Sb. 88, 269-277 (1972) Zbl 0271.47011 MR 0300121
    • (1972) Math. USSR-Sb. , vol.88 , pp. 269-277
    • Berezin, F.A.1
  • 4
    • 0003647398 scopus 로고
    • Spectral theory of self-adjoint operators in hilbert space
    • [BS] Zbl 0744.47017 MR 1192782
    • [BS] Birman, M. S., Solomjak, M. Z.: Spectral Theory of Self-Adjoint Operators in Hilbert Space. Reidel, Dordrecht (1987) Zbl 0744.47017 MR 1192782
    • (1987) Reidel Dordrecht
    • Birman, M.S.1    Solomjak, M.Z.2
  • 5
    • 0001598761 scopus 로고
    • L'asymptotique de Weyl pour les bouteilles magnétiques
    • [CV] Zbl 0612.35102 MR 0849211
    • [CV] Colin de Verdière, Y.: L'asymptotique de Weyl pour les bouteilles magnétiques. Comm. Math. Phys. 105, 327-335 (1986) Zbl 0612.35102 MR 0849211
    • (1986) Comm. Math. Phys. , vol.105 , pp. 327-335
    • Colin De Verdière, Y.1
  • 6
    • 0002339495 scopus 로고    scopus 로고
    • Preuve de la conjecture de Lieb-Thirring dans le cas des potentials quadratiques strictement convexes
    • [dB] Zbl 0938.35148 MR 1686426
    • [dB] de la Bretèche, R.: Preuve de la conjecture de Lieb-Thirring dans le cas des potentials quadratiques strictement convexes. Ann. Inst. H. Poincaré Phys. Théor. 70, 369-380 (1999) Zbl 0938.35148 MR 1686426
    • (1999) Ann. Inst. H. Poincaré Phys. Théor. , vol.70 , pp. 369-380
  • 7
    • 0034376481 scopus 로고    scopus 로고
    • Diamagnetic behavior of sums of Dirichlet eigenvalues
    • [ELV] Zbl 0957.35104 MR 1779898
    • [ELV] Erdos, L., Loss, M., Vougalter, V.: Diamagnetic behavior of sums of Dirichlet eigenvalues. Ann. Inst. Fourier (Grenoble) 50, 891-907 (2000) Zbl 0957.35104 MR 1779898
    • (2000) Ann. Inst. Fourier (Grenoble) , vol.50 , pp. 891-907
    • Erdos, L.1    Loss, M.2    Vougalter, V.3
  • 8
    • 33646622306 scopus 로고
    • Bemerkung zur Quantelung des harmonischen Oszillators im Magnetfeld
    • [F] JFM 54.0966.02
    • [F] Fock, V.: Bemerkung zur Quantelung des harmonischen Oszillators im Magnetfeld. Z. Physik 47, 446-448 (1928) JFM 54.0966.02
    • (1928) Z. Physik , vol.47 , pp. 446-448
    • Fock, V.1
  • 9
    • 74349104974 scopus 로고    scopus 로고
    • Eigenvalue estimates for the Aharonov-Bohm operator in a domain
    • [FH] In: Methods of Spectral Analysis in Mathematical Physics (Lund, 2006), J. Janas et al. (eds.), Birkhäuser Zbl pre005507104
    • [FH] Frank, R. L., Hansson, A. M.: Eigenvalue estimates for the Aharonov-Bohm operator in a domain. In: Methods of Spectral Analysis in Mathematical Physics (Lund, 2006), J. Janas et al. (eds.), Oper. Theory Adv. Appl. 186, Birkhäuser, 115-137 (2009) Zbl pre005507104
    • (2009) Oper. Theory Adv. Appl. , vol.186 , pp. 115-137
    • Frank, R.L.1    Hansson, A.M.2
  • 10
    • 0000840123 scopus 로고
    • Riesz means of bounded states and semi-classical limit connected with a Lieb-Thirring conjecture. II
    • [HR] Zbl 0728.35078 MR 1079775
    • [HR] Helffer, B., Robert, D.: Riesz means of bounded states and semi-classical limit connected with a Lieb-Thirring conjecture. II. Ann. Inst. H. Poincaré Phys. Théor. 53, 139-147 (1990) Zbl 0728.35078 MR 1079775
    • (1990) Ann. Inst. H. Poincaré Phys. Théor. , vol.53 , pp. 139-147
    • Helffer, B.1    Robert, D.2
  • 11
    • 0031574602 scopus 로고    scopus 로고
    • Dirichlet and Neumann eigenvalue problems on domains in Euclidean spaces
    • [L] Zbl 0892.35115 MR 1491551
    • [L] Laptev, A.: Dirichlet and Neumann eigenvalue problems on domains in Euclidean spaces. J. Funct. Anal. 151, 531-545 (1997) Zbl 0892.35115 MR 1491551
    • (1997) J. Funct. Anal. , vol.151 , pp. 531-545
    • Laptev, A.1
  • 12
    • 0003226879 scopus 로고    scopus 로고
    • A generalization of the Berezin-Lieb inequality
    • [LS] Zbl 0868.47016 MR 1402917
    • [LS] Laptev, A., Safarov, Yu.: A generalization of the Berezin-Lieb inequality. Amer. Math. Soc. Transl. (2) 175, 69-79 (1996) Zbl 0868.47016 MR 1402917
    • (1996) Amer. Math. Soc. Transl. , vol.2 , Issue.175 , pp. 69-79
    • Laptev, A.1    Safarov, Yu.2
  • 13
    • 0002983823 scopus 로고    scopus 로고
    • Sharp Lieb-Thirring inequalities in high dimensions
    • [LW1] Zbl 1142.35531 MR 1756570
    • [LW1] Laptev, A.,Weidl, T.: Sharp Lieb-Thirring inequalities in high dimensions. Acta Math. 184, 87-111 (2000) Zbl 1142.35531 MR 1756570
    • (2000) Acta Math. , vol.184 , pp. 87-111
    • Laptev A. Weidl, T.1
  • 14
    • 74349118088 scopus 로고    scopus 로고
    • Recent results on Lieb-Thirring inequalities
    • In: Journées " Équations aux Dérivées Partielles" (La Chapelle sur Erdre, 2000), Exp. No. XX Zbl 1135.81337 MR 1775696 [LW2]
    • [LW2] Laptev, A.,Weidl, T.: Recent results on Lieb-Thirring inequalities. In: Journées " Équations aux Dérivées Partielles" (La Chapelle sur Erdre, 2000), Exp. No.XX, Univ. Nantes, Nantes (2000) Zbl 1135.81337 MR 1775696
    • (2000) Univ. Nantes, Nantes
    • Laptev, A.1    Weidl, T.2
  • 15
    • 0000538029 scopus 로고
    • On the Schrödinger equation and the eigenvalue problem
    • [LY] Zbl 0554.35029 MR 0701919
    • [LY] Li, P., Yau, S.-T.: On the Schrödinger equation and the eigenvalue problem. Comm. Math. Phys. 88, 309-318 (1983) Zbl 0554.35029 MR 0701919
    • (1983) Comm. Math. Phys. , vol.88 , pp. 309-318
    • Li, P.1    Yau, S.-T.2
  • 16
    • 0000566451 scopus 로고
    • The classical limit of quantum spin systems
    • [L1] Zbl 1125.82305 MR 0349181
    • [L1] Lieb, E. H.: The classical limit of quantum spin systems. Comm. Math. Phys. 31, 327-340 (1973) Zbl 1125.82305 MR 0349181
    • (1973) Comm. Math. Phys. , vol.31 , pp. 327-340
    • Lieb, E.H.1
  • 17
    • 0000901763 scopus 로고
    • The number of bound states of one-body Schrödinger operators and the Weyl problem
    • [L2] In: Geometry of the Laplace Operator (Hawaii, 1979) Zbl 0445.58029 MR 0573436
    • [L2] Lieb, E. H.: The number of bound states of one-body Schrödinger operators and the Weyl problem. In: Geometry of the Laplace Operator (Hawaii, 1979), Proc. Sympos. Pure Math. 36, Amer. Math. Soc., 241-252 (1980) Zbl 0445.58029 MR 0573436
    • (1980) Proc. Sympos. Pure Math. 36, Amer. Math. Soc. , pp. 241-252
    • Lieb, E.H.1
  • 18
    • 0000376945 scopus 로고
    • Flux phase of the half-filled band
    • [L3]
    • [L3] Lieb, E. H.: Flux phase of the half-filled band. Phys. Rev. Lett. 73, 2158-2161 (1994)
    • (1994) Phys. Rev. Lett. , vol.73 , pp. 2158-2161
    • Lieb, E.H.1
  • 19
    • 0002624077 scopus 로고
    • Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities
    • [LT] Princeton Univ. Press, Princeton, NJ Zbl 0342.35044
    • [LT] Lieb, E. H., Thirring,W.: Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities. In: Studies in Mathematical Physics, Princeton Univ. Press, Princeton, NJ, 269-303 (1976) Zbl 0342.35044
    • (1976) Studies in Mathematical Physics , pp. 269-303
    • Lieb, E.H.1    Thirring, W.2
  • 20
    • 0001639479 scopus 로고
    • Valeurs propres de problèmes aux limites elliptiques irréguliers
    • [M] Zbl 0401.35088 MR 0473578
    • [M] Métivier, G.: Valeurs propres de problèmes aux limites elliptiques irréguliers. Bull. Soc. Math. France Mém. 51-52, 125-229 (1977) Zbl 0401.35088 MR 0473578
    • (1977) Bull. Soc. Math. France Mém. , vol.51-52 , pp. 125-229
    • Métivier, G.1
  • 21
    • 0003035749 scopus 로고    scopus 로고
    • A remark on the Dirichlet-Neumann decoupling and the integrated density of states
    • [N] Zbl 0970.35084 MR 1807255
    • [N] Nakamura, S.: A remark on the Dirichlet-Neumann decoupling and the integrated density of states. J. Funct. Anal. 179, 136-152 (2001) Zbl 0970.35084 MR 1807255
    • (2001) J. Funct. Anal. , vol.179 , pp. 136-152
    • Nakamura, S.1
  • 22
    • 84963097105 scopus 로고
    • On the eigenvalues of vibrating membranes
    • [P] Zbl 0107.41805 MR 0129219
    • [P] Pólya, G.: On the eigenvalues of vibrating membranes. Proc. London Math. Soc. 11, 419-433 (1961) Zbl 0107.41805 MR 0129219
    • (1961) Proc. London Math. Soc. , vol.11 , pp. 419-433
    • Pólya, G.1
  • 24
    • 0040001053 scopus 로고
    • On the eigenvalues of the first boundary value problem in unbounded domains
    • [R1] Zbl 0267.35063 MR 0348295
    • [R1] Rozenblyum, G. V.: On the eigenvalues of the first boundary value problem in unbounded domains. Math. USSR-Sb. 18, 235-248 (1972) Zbl 0267.35063 MR 0348295
    • (1972) Math. USSR-Sb. , vol.18 , pp. 235-248
    • Rozenblyum, G.V.1
  • 25
    • 5644278719 scopus 로고    scopus 로고
    • Domination of semigroups and estimates for eigenvalues
    • [R2] Zbl 1015.47023 MR 1812946
    • [R2] Rozenblyum, G. V.: Domination of semigroups and estimates for eigenvalues. St. Petersburg Math. J. 12, 831-845 (2001) Zbl 1015.47023 MR 1812946
    • (2001) St. Petersburg Math. J. , vol.12 , pp. 831-845
    • Rozenblyum, G.V.1
  • 26
    • 84957149530 scopus 로고
    • Spectral theory and the index of elliptic operators with almost-periodic coefficients
    • [S] Zbl 0448.47032 MR 0535710
    • [S] Shubin, M. A.: Spectral theory and the index of elliptic operators with almost-periodic coefficients. Russian Math. Surveys 34, 109-158 (1979) Zbl 0448.47032 MR 0535710
    • (1979) Russian Math. Surveys , vol.34 , pp. 109-158
    • Shubin, M.A.1
  • 27
    • 0001117305 scopus 로고
    • Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differential gleichungen (mit Anwendung auf die Theorie der Hohlraumstrahlung)
    • [W] JFM 43.0436.01 MR 1511670
    • [W] Weyl, H.: Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differential gleichungen (mit Anwendung auf die Theorie der Hohlraumstrahlung). Math. Ann. 71, 441-479 (1911) JFM 43.0436.01 MR 1511670
    • (1911) Math. Ann. , vol.71 , pp. 441-479
    • Weyl, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.